Askorel Pediatric Drop 15ml1 pc
Askorel SR tablet: Each sustained release tablet contains Butamirate Citrate INN 50 mg.
Askorel syrup: Each 5 ml syrup contains Butamirate Citrate INN 7.5 mg.
Askorel paediatric drops: Each ml drop contains Butamirate Citrate INN 5 mg.
Butamirate Citrate belongs to the anti-cough medicines of central action. It exerts expectorant, moderate bronchodilating and
anti-inflammatory action. Butamirate Citrate also increases the spirometery indexes and blood oxygenation. It is safe and
non-sedating which is neither chemically nor pharmacologically related to opium alkaloids. The active metabolites of Butamirate
Citrate have also antitussive action.
Askorel is indicated in acute cough of any etiology, suppression of pre-& post-operative cough in surgery & bronchoscopy and
suppression of whooping cough.
DOSAGE & ADMINISTRATION
Dosage formAgeDoseSRTabletAdolescents over 12 years1-2 tablets dailyAdults2-3 tablets daily at 8-12 hoursintervalSyrupInfants (2
months - 1 year)1.5 ml four times dailyInfants (1 - 3 years)2.5 ml four times dailyChildren 3-5 years of age7.5 ml three times
daily> 6 years and adults15 ml three times dailyPaediatricdropsInfants (2 months - 1 year)10 drops four times dailyInfants (1 - 3
years)15 drops four times daily
Tolerance of Butamirate Citrate is good. Adverse reactions such as rash, nausea, diarrhea and vertigo have been observed in a few
rare cases, resolving after dose reduction or treatment withdrawal.
USE IN PREGNANCY & LACTATION
Butamirate Citrate should not be used during the first trimester of pregnancy. During the remainder of pregnancy, it can be used
if indicated by a physician but with caution. As a general rule, for safety reasons, in the absence of data on elimination of the
active substance in breast milk, the benefits of Butamirate Citrate administration during breast feeding should be carefully
weighed against the risks.
Accidental overdose with Butamirate Citrate can cause the following symptoms: drowsiness, nausea, vomiting, diarrhea, loss of
balance and hypotension. Standard emergency procedures should be followed: activated charcoal, saline laxatives and standard
Do not store above 30 0 C. Keep away from light and out of the reach of children.
Askorel SR tablet: Each box contains 3 Alu-Alu blister strips of 10 tablets.
Askorel syrup: Each box contains 1 PET bottle containing 100 ml Syrup & 20 ml measuring cup. Askorel pediatric drops: Each box
contains 1 amber glass bottle containing 15 ml pediatric drops and one 1.25 ml dropper